# SDR IPXA11566220

- Difficulty date: April 4, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NPN
- Part serial: NSN
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FLOORBEAM FWD FLANGE HAS CORROSION AT FASTENER HOLES BETWEEN 0 - LBL 23 STA 1100.  REPAIRED IAW ATS ER 11-02314.
